On Some Inequalities for the Chaudhry-Zubair Extension of the Gamma Function

Main Article Content

Monica Atogpelge Atugba
Kwara Nantomah

Abstract

By applying the classical Holder's inequality, Young's inequality, Minkowski's inequality and some other analytical tools, we establish some inequalities involving the Chaudhry-Zubair extension of the gamma function. The established results serve as generalizations of some known results in the literature.

Keywords:
Chaudhry-Zubair extension, gamma function, log-convex function, Holder's inequality, Young's inequality, Minkowski's inequality, inequality.

Article Details

How to Cite
Atugba, M., & Nantomah, K. (2019). On Some Inequalities for the Chaudhry-Zubair Extension of the Gamma Function. Asian Research Journal of Mathematics, 14(1), 1-9. https://doi.org/10.9734/arjom/2019/v14i130117
Section
Original Research Article

Article Metrics


References

Abramowitz M, Stegun IA, (Eds.). Handbook of mathematical functions with formulas, graphs,
and mathematical tables. National Bureau of Standards, Washington; 1970.

Chaudhry MA, Zubair SM, Generalized incomplete gamma functions with applications. Journal
of Computational and Applied Mathematics. 1994;55:99-124.

Daz R, Pariguan E, On hypergeometric functions and Pochhammer k-symbol. Divulg. Mat.
;15:179-192.

Daz R, Teruel C. q; k-Generalized gamma and beta functions. Journal of Nonlinear
Mathematical Physics. 2005;12(1):118-134.

Gasper G, Rahman M. Basic hypergeometric series. Cambridge University Press; 1990.

Krasniqi VB, Srivastava HM, Dragomir SS. Some complete monotonicity properties for the
(p; q)-gamma function. Applied Mathematics and Computation. 2013;219(21):10538-10547.

Lahcene B, Mohammed A. On a ve and six parameters generalization of the Gamma function.
Theoretical Mathematics & Applications. 2017;7(1) 1-14.

Loc TG, Tai TD. The generalized gamma functions. Acta Mathematica Vietnamica.
;37(2):219-230.

Mathai AM, Haubold HJ. Special functions for Applied Scientists. Springer; 2008.

Nantomah K, Prempeh E, Twum SB. On a (p; k)-analogue of the Gamma function and some
associated Inequalities. Moroccan Journal of Pure and Applied Analysis. 2016;2(2):79-90.

Rahman G, Nisar KS, Choi J, Mubeen S, Arshad M. Extensions of the real matrix-variate
gamma and beta functions and their applications. Far East Journal of Mathematical Sciences.
;101(10):2333-2347.

Chaudhry MA, Qadir A, Raque M, Zubair SM. Extension of euler's beta function. Journal
of Computational and Applied Mathematics. 1997;78(1):19-32.

Chaudhry MA, Zubair SM. Extended incomplete functions with application. Journal of
Mathematical Analysis and Applications. 2002;274(2):725-745.

Choi J, Rathie AK, Parmar RK. Extension of extended beta, hypergeometric and confluent
hypergeometric functions. Honam Mathematical Journal. 2014;36(2):357-385.

Khan S, Ai-Saad M. Euler typer integrals and integrals in terms of extended beta function.
Journal of Mathematics. 2014;12. Article ID 686324.

KhanWA, Nisar KS, Ahmad M. Euler type integral operator involving k-mittag-leer function;
arXiv:1704.09001v1 [math.CA].

Luo M, Raina R. Extended generalized hypergeometric functions and their applications.
Bulletin of Mathematical Analysis and Applications. 2013;5(4):65-77.

Miller A, Moskowitz I. On certain incomplete gamma function. Journal of Computational and
Applied Mathematics. 1998;91(2):179-190.

Mubeen S, Nisar KS, Rahman G. Inequalities of extended (p,q)-beta and confluent
hupergeometric function; 2017. arXiv:1703.08852v2 [math.CA] .

Mubeen S, Purohit SD, Arshad M, Rahman G. Extension of k-gamma, k-beta function and k-beta distribution. Journal of Mathematecal Analysis. 2016;7(5):118-131.

Nagar DK, Gomez-Noguera SA, Gupta AK. Generalized extended matrix variate beta and gamma functions and their applications. Ingeniera y Ciencia. 2016;12(24):51-82.

Ozergin E, Ozarslan MA, Altin A. Extension of gamma, beta and hypergeometric function. Journal of Computational and Applied Mathematics. 2011;235(16):4601-4610.

Parmar RK. A new geralization of gamma, beta, hypergeometric and confluent hypergeometric functions. Le Matematiche. 2013;LXVIII-Fasc.II:33-52.

Kazarino ND. Analytic Inequalities. Holt, Rinehart and Winston. New York; 1961.

Mitrinovic DS. Analytic Inequalities. Springer-Verlag. New York; 1970.

Nantomah K. Generalized holders and minkowskis inequalities for jacksons q-integral and some
applications to the incomplete q-gamma function. Abstract and Applied Analysis. 2017;6.
Article ID 9796873.

Mortici C. New inequalities for some special functions via the cauchy-buniakovsky-schwarz inequality. Tamkang Journal of Mathematics. 2011;42(1):53-57.

Nisar KS, Qi F, Rahman G, Mubeen S, Arshad M. Some inequalities involving the extended gamma function and the Kummer confluent hypergeometric k-function. Journal of Inequalities and Applications. 2018;12. Art ID:135.

Mortici C. Turan-type inequalities for the gamma and polygamma functions. Acta Universitatis Apulensis. 2010;23:117-121.

Nantomah K. On some properties and inequalities for the Nielsen's -function. SCIENTIA Series A: Mathematical Sciences. 2017-2018;28:43-54.

Nantomah K. Remarks on some inequalities for analogues of the polygamma function. Mathematical Sciences and Applications E-Notes. 2018;6(1):93-98.

Nantomah K, Iddrisu MM, Okpoti CA. On a q-analogue of the Nielsen's -Function. International Journal of Mathematics And its Applications. 2018;6(2-A):163-171.

Nantomah K, Merovci F, Nasiru S. A generalization of the exponential integral and some associated inequalities. Honam Mathematical Journal. 2017;39(1):49-59.

Nantomah K, Nasiru S. Inequalities for the m-th derivative of the (q; k)-Gamma function.
Moroccan Journal of Pure and Applied Analysis. 2017;3(1):63-69.

Nantomah K, Nisar KS, Gehlot KS. On a k-extension of the Nielsen's -function. International
Journal of Nonlinear Analysis and Applications. 2018;9(2):191-201.

Nantomah K, Prempeh E, Twum SB. Inequalities involving derivatives of the (p; k)-gamma function. Konuralp Journal of Mathematics. 2017;5(1):232-239.